REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3655
Tytuł: Contracting Mapping on Normed Linear Space
Autorzy: Miyajima, Keiichi
Korniłowicz, Artur
Shidama, Yasunari
Data wydania: 2012
Data dodania: 6-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 20, Issue 4, 2012, Pages 291-301
Abstrakt: In this article, we described the contracting mapping on normed linear space. Furthermore, we applied that mapping to ordinary differential equations on real normed space. Our method is based on the one presented by Schwarz [29].
Afiliacja: Miyajima Keiichi - Ibaraki University Faculty of Engineering, Hitachi, Japan
Korniłowicz Artur - Institute of Informatics, University of Białystok, Sosnowa 64, 15-887 Białystok Poland
Shidama Yasunari - Shinshu University, Nagano, Japan
Sponsorzy: Artur Korniłowicz - My work has been supported by the Polish Ministry of Science and Higher Education project “Managing a Large Repository of Computer-verified Mathematical Knowledge” (N N519 385136).
Yasunari Shidama - My work has been supported by JSPS KAKENHI 22300285.
Opis: We would like to express our gratitude to Prof. Yatsuka Nakamura.
URI: http://hdl.handle.net/11320/3655
DOI: 10.2478/v10037-012-0035-8
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2012, Volume 20, Issue 4

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
v10037-012-0035-8.pdf311,24 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons